# SDR IPXA2017111423559

- Difficulty date: November 13, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 52,987 hours, 12,567 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Control Cable
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDING CEILING PANEL EXTENSION CABLE.  R&R SLIDING CEILING PANEL CONTROL CABLE MM 25-23-23.
